# SDR FDEA202204040830

- Difficulty date: April 4, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N894FD
- Make and model: Boeing 777
- Aircraft serial: 41737
- Aircraft time: 10,298 hours, 1,817 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 135W100117
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS OF THE FORWARD LARGE CARGO DOOR UPPER BEAM WEB. THE LOWER FORWARD CARGO UPPER BEAM WEB CRACKED AREA REPAIRED AS PER EA G-5230-  T0367803 P1.   TITLE :DOORS -CARGO DOOR /HYD SYS - -PUNCTURE ON LOWER FORWARD CARGO DOOR UPPER   BEAM WEB   AT STA530 .REFER TO WRI:52303277 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER   GMM6-2-100
